Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Large deviation probabilities for positive random variables


Author: G. R. Andersen
Journal: Proc. Amer. Math. Soc. 24 (1970), 382-384
MSC: Primary 60.20
DOI: https://doi.org/10.1090/S0002-9939-1970-0258090-6
MathSciNet review: 0258090
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.20

Retrieve articles in all journals with MSC: 60.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0258090-6
Article copyright: © Copyright 1970 American Mathematical Society